# SDR UIEA2022050600443

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG  EXTENSION HANDLE ACCESS DOOR # 198BR  HAS  THE  INTERNAL  EDGES  SEAL COMING  APART. REAPPLIED BLACK VINYL TAPE TO RMLG EXT HANDLE ACCESS DOOR #198BR IAW B767-300, AMM  20-30-01
